Table of Contents
Journal of Complex Systems
Volume 2013 (2013), Article ID 939607, 6 pages
Research Article

Weakly Compatible Maps Using E.A. and (CLR) Properties in Complex Valued -Metric Spaces

1Department of Mathematics, B.M. Institute of Engineering and Technology, Sonipat, Haryana, India
2Department of Mathematics, M.M. University, Mullana, Ambala, Haryana, India
3Department of Mathematics, D.C.R. University of Science and Technology, Murthal, Sonipat, Haryana, India

Received 19 May 2013; Accepted 5 September 2013

Academic Editor: Jianxin Chen

Copyright © 2013 Balbir Singh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. Mustafa and B. Sims, “Some remarks concering D-metric spaces,” in Proceedings of the International Conference on Fixed Point Theory and Applications, pp. 189–198, Yokohama, Valencia, Spain, July 2004.
  2. Z. Mustafa and B. Sims, “A new approach to a generalised metric spaces,” Journal of Nonlinear and Convex Analysis, vol. 7, pp. 289–297, 2006. View at Google Scholar
  3. A. Azam, B. Fisher, and M. Khan, “Common fixed point theorems in complex valued metric spaces,” Numerical Functional Analysis and Optimization, vol. 32, no. 3, pp. 243–253, 2011. View at Publisher · View at Google Scholar · View at Scopus
  4. G. Jungck, “Common fixed point for noncontinuous non-self mappings on non metric spaces,” Far East Journal of Mathematical Sciences, vol. 4, no. 2, pp. 199–212, 1996. View at Google Scholar
  5. M. Aamri and D. El Moutawakil, “Some new common fixed point theorems under strict contractive conditions,” Journal of Mathematical Analysis and Applications, vol. 270, no. 1, pp. 181–188, 2002. View at Publisher · View at Google Scholar · View at Scopus
  6. P. Kumam and W. Sintunavarat, “Common fixed point theorems for a pair of weakly compatible mappings in fuzzy metric spaces,” Journal of Applied Mathematics, vol. 2011, Article ID 637958, 14 pages, 2011. View at Publisher · View at Google Scholar · View at Scopus